Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Anxious, tingling hands, trembling legs. On alprazolam, zoloft. What to do?

I m type -A and for years kept my adrenaline pumping constantly. I get excited over even the little things in life. I coach(two sports until this year), teach, am a husband, father of two. My schedule for years has been exciting but fast pace. Consequently, anxiety has set in. After this football season, I began a very tough workout regiment. I did cardio 7 days a week, weights 5 days at 4:30 am. and would get in the bed around 11. I would not eat good until the evening hours when I got home. Some times my hands will tingle, sometimes they would draw up like all the oxygen and blood was leaving them. A month ago I got a virus. It knocked me out over a week. I began having some axiety then and insomnia set in. My legs would tremble some at night. My doctor put me on Alprazolam (0.5mg). I finally took some and got better. My daughter plays volleyball and we have been running like crazy out of town and getting back on Sunday in time to unpack and get ready for the next day. Yesterday, we got home (Sunday) early in the afternoon. I sat down and didn t know what to do with myself. I became nervous trying to relax. It was like I didn t know how. I don t think I ve really ever learned to relax....I m always in a fight/flight mode even when having fun, teaching, socializing, eating, etc.....does this make doctor also gave me zoloft but I have not taken it. My anxiety come in the form of fear, displacement, etc....
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to HCM,

I shall try to help you out on your problem

You have placed your question in the ENT section of our website and thats why no one has been able to help you.

you need to place your question in the MENTAL HEALTH section of our site and am sure one of the specialist will be able to help you out


Dr Sriram Nathan
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor